RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 5, Pages 673–680 (Mi mz4584)  

This article is cited in 6 scientific papers (total in 6 papers)

Linear Difference and Differential Operators with Unbounded Operator Coefficients in Weight Spaces

M. S. Bichegkuev

North-Ossetia State University

Abstract: We describe the spectrum of linear difference and differential operators with unbounded operator coefficients in weight spaces.

Keywords: linear difference operator, linear differential operator, weight space, complex Banach space, evolution operator, spectrum of an operator, Beurling–Gelfand formula

DOI: https://doi.org/10.4213/mzm4584

Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:5, 637–644

Bibliographic databases:

UDC: 517.9
Received: 07.03.2008

Citation: M. S. Bichegkuev, “Linear Difference and Differential Operators with Unbounded Operator Coefficients in Weight Spaces”, Mat. Zametki, 86:5 (2009), 673–680; Math. Notes, 86:5 (2009), 637–644

Citation in format AMSBIB
\Bibitem{Bic09}
\by M.~S.~Bichegkuev
\paper Linear Difference and Differential Operators with Unbounded Operator Coefficients in Weight Spaces
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 5
\pages 673--680
\mathnet{http://mi.mathnet.ru/mz4584}
\crossref{https://doi.org/10.4213/mzm4584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641340}
\zmath{https://zbmath.org/?q=an:1197.47048}
\elib{http://elibrary.ru/item.asp?id=15296241}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 5
\pages 637--644
\crossref{https://doi.org/10.1134/S0001434609110054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949115792}


Linking options:
  • http://mi.mathnet.ru/eng/mz4584
  • https://doi.org/10.4213/mzm4584
  • http://mi.mathnet.ru/eng/mz/v86/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Bichegkuev, “On conditions for invertibility of difference and differential operators in weight spaces”, Izv. Math., 75:4 (2011), 665–680  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Bichegkuev M.S., “On the exponential dichotomy and spectral properties of difference operators related to the Howland semigroup”, Differ. Equ., 48:6 (2012), 769–778  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. A. G. Baskakov, “Analysis of linear differential equations by methods of the spectral theory of difference operators and linear relations”, Russian Math. Surveys, 68:1 (2013), 69–116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. S. Bichegkuev, “Spectral analysis of difference and differential operators in weighted spaces”, Sb. Math., 204:11 (2013), 1549–1564  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. M. S. Bichegkuev, “Spectral Analysis of Differential Operators with Unbounded Operator Coefficients in Weighted Spaces of Functions”, Math. Notes, 95:1 (2014), 15–21  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. D. B. Didenko, “Spectral Properties of the Operators $AB$ and $BA$”, Math. Notes, 103:2 (2018), 196–208  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:450
    Full text:103
    References:34
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020